# SDR UIEA2021040700848

- Difficulty date: April 4, 2021
- Submitted: April 7, 2021
- Operation: Air carrier
- Aircraft: N1321A
- Make and model: Boeing 767306
- Aircraft serial: 27957
- Aircraft time: 88,398 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT EQ EXH FAN2 STATUS MSG( RESET C/B ON PANEL P11, ROW B, COL 10 IAW 767 AMM 20-60-01-862-001. FAN TEST GOOD IAW AMM 21-26-01-400-002. NO DEFECTS NOTED AT THIS TIME. )
